Some Approximation Properties of Szasz–Mirakyan–Bernstein Operators of the Chlodovsky Type

  • E. Simsek
  • E. Tunç Gaziosmanpas. a Univ., Turkey

Abstract

We motivate a new sequence of positive linear operators by means of the Chlodovsky-type Szasz–Mirakyan–Bernstein operators and investigate some approximation properties of these operators in the space of continuous functions defined on the right semiaxis. We also find the order of this approximation by using the modulus of continuity and present the Voronovskaya-type theorem.
Published
25.06.2014
How to Cite
SimsekE., and TunçE. “Some Approximation Properties of Szasz–Mirakyan–Bernstein Operators of the Chlodovsky Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 826–834, http://umj.imath.kiev.ua/index.php/umj/article/view/2180.
Section
Research articles